1 (855) 979-8290
Help

How can we help?

What is Blink Health?
How do I use Blink for the first time?
How does Blink offer these prices?
Does Blink need a copy of my prescription?
Contact UsFAQs
Cart
0 medications in your cart
View cart
Aspirin-For-Arthritis (Generic)
30 Tablets DR/EC, 325 mg
Edit

Blink Price

$5.19
Get Started

Aspirin-For-Arthritis (Generic)

aspirin 325 mg - med info

Save on this prescription when you pay with Blink Health

  • Everyone qualifies, regardless of insurance status
  • Blink processes like an insurance card at the pharmacy

    Your pharmacist will require a valid prescription from the doctor at pickup.

    Blink doesn’t need a copy of your prescription, so you can bring it straight to the pharmacy or have your doctor call it in. If you’re picking up a refill, head to the pharmacy as usual.

  • One low price at over 57,000 pharmacies
  • No membership fees

AcceptedPay online and pick up at over 57,000 pharmacies nationwide, including:

CVSWalmartKrogerSafewayTargetRiteAid

Does my pharmacy accept Blink?

Yes. Blink is guaranteed to work at over 57,000 pharmacies nationwide, including most major chain locations in every state. Questions? Give us a call at 1-844-366-2211.

Blink Price

$5.19

How does Blink get this price?

Blink is partnered with one of the largest group purchasing organizations (GPOs) in the country and leverages their purchasing power to negotiate significantly lower prices. By bringing these prices online, Blink is able to give everyone equal access to the same fair prices that commercial payers and large insurers have.

Tablet DR/EC
325 mg
30 Tablets DR/EC
Get Started
learn more down arrow

The Blink Health Difference

Blink Health beats traditional prescription discount options in nearly every way.

Other Discounts

Traditional way to save on prescriptions

  • list bulletPrice is not guaranteed
  • list bulletPrice varies by pharmacy
  • list bulletNo or limited promotions
  • list bulletCoupons may expire
  • list bulletMay need membership

 

The new way to save on prescriptions

  • list bulletPrice is guaranteed
  • list bulletOne price at every pharmacy
  • list bulletPurchases never expire
  • list bulletNo membership fees

Blink Health Pharmacy Network

Blink Health is accepted at over 57,000 U.S. pharmacies, including at all major chains – CVS, Walmart, Rite Aid, Kroger, Target (except Walgreens).

Pharmacies near
Filter

Finding nearby pharmacies

CVS
Target
Kroger
RiteAid
Safeway
Kmart
 

Blink is also accepted at over 28,000 pharmacies not on this list, including nearly all independent pharmacies

Questions? Give us a call at 1 (855) 979-8290

How to use Blink

search
STEP 1

Search for your prescription

Find savings of up to 95% on over 15,000 medications.

pay
STEP 2

Pay for it online or in the app

You'll get a Blink Card — that’s your proof of purchase. You can print it out. We’ll also text it to you.

pickup
STEP 3

Pick up at your pharmacy

When your pharmacist asks for payment, show them your Blink Card. You’ll pay nothing at the pharmacy.

Blink Health Nation

Watch the video

“This could be the future…”

Watch Blink Health’s feature with Lester Holt on the NBC Nightly News.

Rebecca / Maine

From facing a bill of $390 for some medication, just one medication, my husband was able to get it for $18.95. We couldn't believe it, we thought it was a joke! I thought it was a scam! ... We're currently saving about $600 a month just on 4 different medications. That makes a huge difference. — Rebecca

Dec. 8, 2016
Farrian / Texas

Blink has changed my life because after I lost my job... I was unable to afford prescriptions because I had no health insurance, like many of us Americans. With Blink, I was able to get all my prescriptions. — Farrian

Dec. 11, 2016

New to Blink Health?

Get OFF your first medications!

Yes, I want null off!

More about Aspirin-For-Arthritis (Generic)

Aspirin is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches. It may also be used to reduce pain and swelling in conditions such as arthritis. Aspirin is known as a salicylate and a nonsteroidal anti-inflammatory drug (NSAID). It works by blocking a certain natural substance in your body to reduce pain and swelling. Consult your doctor before treating a child younger than 12 years.

Your doctor may direct you to take a low dose of aspirin to prevent blood clots. This effect reduces the risk of stroke and heart attack. If you have recently had surgery on clogged arteries (such as bypass surgery, carotid endarterectomy, coronary stent), your doctor may direct you to use aspirin in low doses as a "blood thinner" to prevent blood clots.

If you are taking this medication for self-treatment, follow all directions on the product package. If you are uncertain about any of the information, consult your doctor or pharmacist. If your doctor has directed you to take this medication, take it exactly as prescribed.

Take this medication by mouth. Drink a full glass of water (8 ounces/240 milliliters) with it unless your doctor tells you otherwise. Do not lie down for at least 10 minutes after you have taken this drug. If stomach upset occurs while you are taking this medication, you may take it with food or milk.

Swallow enteric-coated tablets whole. Do not crush or chew enteric-coated tablets. Doing so can increase stomach upset.

Do not crush or chew extended-release tablets or capsules. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.

The dosage and length of treatment are based on your medical condition and response to treatment. Read the product label to find recommendations on how many tablets you can take in a 24-hour period and how long you may self-treat before seeking medical advice. Do not take more medication or take it for longer than recommended unless directed by your doctor. Use the smallest effective dose. Consult your doctor or pharmacist if you have any questions.

If you are taking this medication for self-treatment of headache, seek immediate medical attention if you also have slurred speech, weakness on one side of the body, or sudden vision changes. Before using this drug, consult a doctor or pharmacist if you have headaches caused by head injury, coughing, or bending, or if you have a headache with persistent/severe vomiting, fever, and stiff neck.

If you are taking this medication as needed (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medicine may not work as well. Aspirin with a special coating (enteric coating) or slow release may take longer to stop pain because it is absorbed more slowly. Ask your doctor or pharmacist to help select the best type of aspirin for you.

You should not take this medication for self-treatment of pain for longer than 10 days. You should not use this drug to self-treat a fever that lasts longer than 3 days. In these cases, consult a doctor because you may have a more serious condition. Tell your doctor promptly if you develop ringing in the ears or difficulty hearing.

If your condition persists or worsens (such as new or unusual symptoms, redness/swelling of the painful area, pain/fever that does not go away or gets worse) or if you think you may have a serious medical problem, tell your doctor promptly.

Upset stomach and heartburn may occur. If either of these effects persist or worsen, tell your doctor or pharmacist promptly.

If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

Tell your doctor right away if any of these unlikely but serious side effects occur: easy bruising/bleeding, difficulty hearing, ringing in the ears, signs of kidney problems (such as change in the amount of urine), persistent or severe nausea/vomiting, unexplained tiredness, dizziness, dark urine, yellowing eyes/skin.

This drug may rarely cause serious bleeding from the stomach/intestine or other areas of the body. If you notice any of the following rare but very serious side effects, seek immediate medical attention: black/tarry stools, persistent or severe stomach/abdominal pain, vomit that looks like coffee grounds, slurred speech, weakness on one side of the body, sudden vision changes or severe headache.

A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.

In the US - Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.

In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

Before taking aspirin, tell your doctor or pharmacist if you are allergic to it; or to other salicylates (such as choline salicylate); or to other pain relievers or fever reducers (NSAIDs such as ibuprofen, naproxen); or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

This medication should not be used if you have certain medical conditions. Before using this medicine, consult your doctor or pharmacist if you have: bleeding/blood-clotting disorders (such as hemophilia, vitamin K deficiency, low platelet count).

If you have any of the following health problems, consult your doctor or pharmacist before using this medication: kidney disease, liver disease, diabetes, stomach problems (such as ulcers, heartburn, stomach pain), aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs), growths in the nose (nasal polyps), gout, certain enzyme deficiencies (pyruvate kinase or G6PD deficiency).

This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with this product, may increase your risk for this side effect. Limit alcoholic beverages, and stop smoking. Check with your doctor or pharmacist for more information.

Before having surgery, tell your doctor or dentist that you are taking this medication.

Children and teenagers less than 18 years old should not take aspirin if they have chickenpox, flu, or any undiagnosed illness or if they have recently received a vaccine. In these cases, taking aspirin increases the risk of Reye's syndrome, a rare but serious illness. Tell your doctor promptly if you see changes in behavior with nausea and vomiting. This may be an early sign of Reye's syndrome.

Older adults may be more sensitive to the side effects of this drug, especially stomach/intestinal bleeding and ulcers.

Aspirin is not recommended for use during pregnancy. Consult your doctor before using this medication if you are or think you may be pregnant. Tell your doctor right away if you become pregnant while taking this medication. Do not use this medication during the last 3 months of pregnancy because of possible harm to the unborn baby or problems during delivery.

Aspirin passes into breast milk and may harm the nursing infant. Breast-feeding while using this drug is not recommended. Consult your doctor before breast-feeding.

Store at room temperature between 59-86 degrees F (15-30 degrees C) away from moisture and light. Do not store above 104 degrees F (40 degrees C). Different brands of this medication may have different storage needs. Check the product package for instructions on how to store your brand, or ask your pharmacist. Do not store in the bathroom. Do not use any aspirin product that has a strong vinegar-like smell. Keep all medications away from children and pets.

Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company for more details about how to safely discard your product.

Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.

Some products that may interact with this drug include: mifepristone, acetazolamide, "blood thinners" (such as warfarin, heparin), corticosteroids (such as prednisone), methotrexate, valproic acid, herbal medications such as ginkgo biloba.

Before using this product, consult your doctor if you have recently received certain live vaccines (such as varicella vaccine, live flu vaccine).

Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers known as NSAIDs (non-steroidal anti-inflammatory drugs such as ibuprofen, ketorolac, naproxen). To prevent an overdose of aspirin, read the labels carefully before taking other pain relievers or cold products to make sure they do not contain aspirin. Ask your pharmacist about using these products safely.

Daily use of NSAIDs (such as ibuprofen) may decrease aspirin's ability to prevent heart attack/stroke. If you are taking low-dose aspirin for prevention of heart attack/stroke, consult your doctor or pharmacist for more details and to discuss other possible treatments (such as acetaminophen) for your pain/fever.

This medication may interfere with certain laboratory tests (including certain urine sugar tests), possibly causing false test results. Make sure laboratory personnel and all your doctors know you are taking this medication.

If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Otherwise, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: burning pain in the throat/stomach, confusion, mental/mood changes, fainting, weakness, ringing in the ears, fever, rapid breathing, change in the amount of urine, seizures, loss of consciousness.

Missed Doses:

If your doctor directs you to take this drug on a regular schedule (not just "as needed") and you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.

Notes:

If you use this medication regularly or at high doses, laboratory and/or medical tests (such as liver and kidney function tests, blood count, salicylate level) may be performed to monitor your progress or check for side effects. Consult your doctor for more details.

There are many different aspirin products. Some have special coatings and some are long-acting. Ask your doctor or pharmacist to recommend the best product for you.

Selected from the Licensed Solutions data included with permission and copyrighted by FDB, inc., 2014. This copyrighted material has been downloaded and Licensed data provider and is not for distribution in professional healthcare settings. This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking any drug or commencing or discontinuing any course of treatment. 

FAQs • Contact Us
Our support team is available Monday through Friday 8AM - 10PM EST, and Saturday and Sunday 9AM - 7PM EST.
©2017 Blink Health LLC
The Blink Price is the same at every participating pharmacy. Blink Health will always honor the price reflected at the time you purchased your medication. Your final price is based on the medication you pick up at the pharmacy. If you pick up a different form, dosage, or quantity, you will be charged or credited the difference. Blink Health reserves the right to cancel a transaction and refund you if the underlying cost of the prescription drug changes significantly after you have purchased your medication. Blink Health reserves the right to change its prescription drug prices in real time based on supply and demand trends and other factors. *Retail Prices (Cash Prices) vary among pharmacies. The Retail Prices displayed are estimates based on multiple sources, including price lists, historical claims and data provided by pharmacies. Blink Health is not sponsored by or affiliated with any of the pharmacies identified. The pharmacy trademarks and logos above are the property of their respective owners. Blink Health is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information. Please seek medical advice before starting, changing or terminating any medication or prescription.